# SDR JIKA201807302601

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N112YV
- Make and model: Beech 1900C
- Aircraft serial: UC112
- Aircraft time: 24,629 hours, 33,924 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 1143880009
- Part serial: MX530348A
- Condition: Defective
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO KSBA FROM KBUR, THE CREW SELECTED GEAR DOWN AND THE GEAR DID NOT EXTEND ALONG WITH A GEAR UNSAFE LIGHT. THE CREW ALSO NOTICE THE LANDING GEAR CIRCUIT BREAKER TRIPPED. THE CREW CONTACT KSBA TOWER TO DISCONTINUE APPROACH AND ELECTED TO RETURN TO KSBA. AFTER COMPLYING WITH THE LANDING GEAR MANUAL EXTENSION ABNORMAL CHECKLIST, THE CREW LANDED AT KSBA WITHOUT INCIDENT. MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM AND FOUND A DEFECTED POWER PACK. MAINTENANCE REMOVED AND INSTALLED A SERVICEABLE POWER PACK. THE OPERATIONAL CHECK OF LANDING GEAR SYSTEM PERFORMED NORMALLY AND THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
